Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from constipation and light heartburn. What treatment is required?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Traveling extensively has left me with constipation intermixed with stool that is irregular, soft & messy. Also very tired, sometimes feeling faint. Occasional light heartburn.
Posted Sun, 4 Nov 2012 in Digestion and Bowels
Answered by Dr. Sudhir Kumar 2 hours later
Thank you for contactnig Healthcare magic.

The symptoms are possibly related to the hectic lifestyle, lack of proper sleep, and irregular meal timings.

Following measures would be useful:
1. Eating meals on time,
2. Ensuring 7-8 hours of sleep at nights,
3. Adding more salads and greens in the diet, such as sprouts, cucumber, carrots, etc
4. Avoiding fatty/oily/fried/spicy foods, when possible

The role of medications is limited. However, if constipation is an issue, syrup lactulose at bed time may be useful.

For hear burn, rabeprozole is useful.

Good sleep may help in overcoming tiredness.

Otherwise you could get Vitamin B12 and Vitamin D levels tested. If they are deficient, supplements of those vitamins may help.

I hope it helps. Please get back if you have any further queries.
Best wishes,
Dr Sudhir Kumar MD DM
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor